# SDR 99ZZZX1090

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6111 · Propeller Blade Section
- Part: Fork
- Part number: D495
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE OVERHAUL PROCESS, MAGNETIC PARTICLE INSPECTION REVEALED A CRACK IN THE FORK CHANNEL RADIUS OF ONE EACH, D-495 PITCH CHANGE FORK, SN 1657NR.  THE FORK WAS SENT TO HARTZELL ENGINEERING.
